MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABIL BILIARY ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

W. L. GORE & ASSOCIATES, INC. GORE VIABIL BILIARY ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number VSWVN1004
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attempted to deploy stent, pulled string but stent did not deploy or open at all.Could not use product.

Brand Name
GORE VIABIL BILIARY ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 north fourth street
flagstaff AZ 86004
MDR Report Key19213030
Report Number19213030
Device Sequence Number20882571
Product Code FGE
UDI-Device Identifier00733132638857
UDI-Public(01)00733132638857
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
Report Date (Section F) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSWVN1004
Device Catalogue NumberVSWVN1004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Date Report Sent to FDA01/30/2024